MathSciNet Relay Station
MathSciNet bibliographic data
MR286822 (44 #4029) 16.25
Chatters, A. W.; Hajarnavis, C. R. Non-commutative rings with primary decomposition. Quart. J. Math. Oxford Ser. (2) 22 1971 73–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement